Regular In-Person Pacifica National Board Meeting February 7-10, 2014 Washington, DC

Agenda

Friday, February 7, 9:00 am -5:00 pm.	Open Session
7:30 – 8:30 am Breakfast.	
9:00 am. Call to Order and Open Business. Board Vice Chair Heat the meeting to order.	her Gray to call
Roll Call/Establish Quorum. Board Secretary Richard Uzzell. Excus	sed Absences.
Box Legend Attendance: X Present; Ab Absent; Exc Excused Absence; AL Present-KPFA - Berkeley., CA.KPFK - L.A., CA.:KPFT - Houston, TX.: Brian Edwards-Tiekert Rodrigo Argueta Adriana Casenave Janet Kobren Lydia Brazon Hank Lamb Jose Luis Fuentes-Roman Kim Kaufman George Reiter Margy Wilkinson Lawrence Reyes Richard Uzzell	WBAI - N.Y., N.Y.:
WPFW – Wash. D.C.: AFFILIATES: Staff & Counsel: Jim Brown	ïca ED
II. Election for Pro Temp Chair and Secretary.	(30 min.)
III. Agenda Approval.	(15 min.)
IV. Orientation/Training. Heather Gray	(45 min.)
V. 11:00 am - 12:00 pm Public Comment.	(60 min.)
12:00 pm -1:00 pm Lunch. * 1:00 pm. Convene Executive Session.	
Friday, February 7, 1:00 pm - 4:00 pm.	Executive Session
I. ED's Closed Session Report. O & A.	(45 min.)

- II. ED and CFO and Other Issues. W/Attorney, Terry Gross
- (2 hrs. 15 min.)
- III. 5:00pm Adjourn to WPFW Station Visit. [Re-convene Saturday at 9:00 am Ex. Session.]

PACIFICA FOUNDATION RADIO BOARD

Page 2of4

Agenda, Regular In-Person Pacifica National Board Meeting Washington DC, February 7-10, 2014

Saturday, February 8	Saturday, February 8, 9:00 am -12:00pm. Open Session			
7:30 – 8:30 am Breakf	ast.			
I. 9:00 am. Call t	o Order and Open Business	s. Pro Temp Chair to call th	e meeting to order.	
	olish Quorum. Pro Temp Secondance: X Present; Ab Absent; Exc	-		
KPFA - Berkeley., CA	A. KPFK – L.A., CA.:	KPFT – Houston, TX.:	WBAI - N.Y., N.Y.:	
Brian Edwards-Ti	ekert Rodrigo Argueta	Adriana Casenave	Carolyn Birden	
Janet Kobren	Lydia Brazon	Hank Lamb	Janet Coleman	
Jose Luis Fuentes	-Roman Kim Kaufman	George Reiter	Cerene Roberts	
Margy Wilkinson	Lawrence Reyes	Richard Uzzell	Manijeh Saba	
WDEW Work D.C.	. A DENI LATRO.	C40ff P. Command.		

	Jim Brown Benito Diaz	Heather Gray Janis Lane-Ewart	Staff & Counsel: Summer Reese, Pacifica ED	
	Luzette King Tony Norman			
II.	Election of 2014 PNB Officers.		(60 min.)	
III.	Committee Reports.	Committee Sign-Up She	eets Passed Around.	(60 min.)

IV. Public discussion of LMAs. (60 min.)

12:00-1:00 pm Lunch. * 1:00 pm. Re-convene Executive Session.

Saturday, February 8, 1:00 pm - 4:00 pm.

Executive Session

- I. WBAI Update, KPFK PD Search, & LMA Offers. W/Attorney, John Crigler. (60 min.)
- II. Financials. (2 hrs.)
- **III.** 4:00-5:00 pm Public Comment. (60 min.)

5:00-6:00 pm Dinner. * 6:00 pm. Re-convene Open Session.

Open Session

I. Development - Fund Raising Discussion - 2014 Pacifica's 65th Anniversary. (3 hrs.)

To include:

- Reports on Archive Grants and Affiliate Task Force Revenue Project.
- Development Breakout Groups (To include Public).
- Board Discussion of Various Development Ideas.
- II. 9:00pm Adjourn. [Re-convene Sunday at 9:00 am Open Session.]

PACIFICA FOUNDATION RADIO BOARD

Page 3of4

Agenda, Regular In-Person Pacifica National Board Meeting Washington DC, February 7-10, 2014

Sunday, February 9, 9:00 am - 9:00 pm.

Open Session

7:30 - 8:30 am Breakfast.

I. 9:00 am. Call to Order and Open Busines	ss. Board Chair calls the meeting to order.
--	---

_•	3100 uni cun to cre	er und open Busmess	Board Chair cams the mee	ang to order.
	Roll Call/Establish (Duorum. Board Secreta	ary. Excused Absences.	
			c Excused Absence; AL Present-A	rrived Late.
	• ,	,	KPFT – Houston, TX.:	· ·
	Brian Edwards-Tiekert	Rodrigo Argueta	Adriana Casenave	Carolyn Birden
	Janet Kobren	Lydia Brazon	Hank Lamb	Janet Coleman
	Jose Luis Fuentes-Roma	n Kim Kaufman	George Reiter	Cerene Roberts
	Margy Wilkinson	Lawrence Reyes	Richard Uzzell	Manijeh Saba
	WPFW – Wash. D.C.:	AFFILIATES:	Staff & Counsel:	
	Jim Brown	Heather Gray		a ED
	Benito Diaz	Janis Lane-Ewart		
	Luzette King			
	Tony Norman			
II.	Choose PNB Commit	tees and Task Forces.		(2 hrs. 15 min.)
			, Email List and Yearly Mee	` '
			•	
III.	ED's Open Session R	deport. Q & A.		(45 min.)
12:	00 pm-1:00 pm Lunch.	* 1:00 pm. Re-c	onvene Open Session.	
I.	Strategic Planning D	iscussion. (To include	Public In-put.)	(3 hrs.)
	To include:			
	 Financial. 			
	• Operational			

- Operational.
- Programming.
- 2014 Pacifica's 65th Anniversary.

II.	4:00-5:00 pm Public Comment.	(60 min.)
5:00-	6:00 pm Dinner. * 6:00 pm. Re-convene	Open Session.
I.	WPFW GM Report. Q & A. To follow.	(30 min.)
II.	WPFW LSB Chair's Report.	(15 min.)
III.	Pacifica Policy Discussions.	(2 hrs. 15 min.)
	To include: • Integrated Website Planning. • Premium Processing & Premium Cost • Copyright and Plugola.	
IV.	9:00pm Adjourn. [Re-convene Monday at PACIFICA FOUNDA	ATION RADIO BOARD
	, ,	Page 4of4 racifica National Board Meeting February 7-10, 2014
Mon	day, February 10, 9:00 am -10:30 am.	Executive Session
7:30 -	- 8:30 am Breakfast.	
8:30 -	- 9:00 am Check Out of Hotel.	
I.	9:00 am. Call to Order and Open Business	Board Chair calls the meeting to order.
	Roll Call/Establish Quorum. Board Secreta	ry. Excused Absences.
K 	Box Legend Attendance: X Present; Ab Absent; Exc. PFA - Berkeley., CA. KPFK – L.A., CA.: Brian Edwards-Tiekert Rodrigo Argueta Janet Kobren Lydia Brazon Jose Luis Fuentes-Roman Kim Kaufman Margy Wilkinson Lawrence Reyes	Excused Absence; AL Present-Arrived Late. KPFT – Houston, TX.: WBAI - N.Y., N.Y.: Adriana Casenave Carolyn Birden Hank Lamb Janet Coleman George Reiter Cerene Roberts Richard Uzzell Manijeh Saba
	WPFW – Wash. D.C.: _ Jim Brown _ Benito Diaz _ Luzette King _ Tony Norman AFFILIATES: _ Heather Gray _ Janis Lane-Ewart _ Tony Norman	Staff & Counsel: Summer Reese, Pacifica ED

II. Confidential and Legal Discussion. 2013 Audit. (90 min.)
III. 10:30 am Adjourn to Open Session.
Monday, February 10, 10:30 am - 12:00pm. Open Session
I. 10:30 am. Re-convene Open Session. Consider Pending Motions. (90 min.)
II. 12:00 pm (noon). Adjourn the February 7-10, Washington DC, In-Person PNB Meeting.
12:00 pm - 1:00 pm Lunch.Depart.